# SDR DALA2021040501978

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 13,455 hours, 1,240 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3507 AT GATE ALL CABIN PRESSURE LIGHTS AT EACH EXIT FLASHED RED WITH DELTA P 0 PSI IN COCKPIT. CORRECTIVE ACTION: VISUALLY INSPECTED DIFFERENTIAL PRESSURE SWITCH LINE. NO WATER. NO OBSTRUCTION. PER A350 AMM 21-30. (7452826)
